# SDR ASAA0080360

- Difficulty date: June 2, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONT - PRIOR TO DEPARTURE OF FLIGHT 405, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS IN THE FORWARD CABIN WERE INOPERATIVE.  RECONNECTED LOOSE WIRING IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
